By Topic

Nonbinary Kasami sequences over GF(p)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Liu, S.-C. ; Dept. of Electr. & Comput. Eng., Clemson Univ., SC, USA ; Komo, J.J.

The correlation values and the distribution of these correlation values for the small set of nonbinary Kasami sequences over GF(p) (p prime) are presented. The correlation results are an extension of the binary results and have p+2 correlation levels. This nonbinary Kasami set is asymptotically optimum with respect to its correlation properties. These sequences are obtained, as in the binary case, from a large primitive polynomial of degree n=2 m and a small primitive polynomial of degree m that yields a sequence length of pn-1 and maximum nontrivial correlation value of 1+pm. Nonbinary Kasami sequences are directly implemented using shift registers and are applicable for code division multiple access systems

Published in:

Information Theory, IEEE Transactions on  (Volume:38 ,  Issue: 4 )